Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 795304, 7 pages
http://dx.doi.org/10.1155/2012/795304
Research Article

On the 𝑞 -Euler Numbers and Polynomials with Weight 0

Division of General Education-Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea

Received 13 October 2011; Accepted 29 November 2011

Academic Editor: Ibrahim Sadek

Copyright © 2012 T. Kim and J. Choi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of this paper is to investigate some properties of 𝑞 -Euler numbers and polynomials with weight 0. From those 𝑞 -Euler numbers with weight 0, we derive some identities on the 𝑞 -Euler numbers and polynomials with weight 0.